# SDR CA141009008

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,144 hours
- Engine: Pwa PT6A65B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT GEAR WOULD NOT RETRACT.  WHEN INSPECTED, THE R/G GEAR UPLOCK SWITCH WAS FOUND BROKEN AND PREVENTING FULL RETRACTION OF THE RT MLG.
